Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the radical of a Lie algebra


Author: Harish-Chandra
Journal: Proc. Amer. Math. Soc. 1 (1950), 14-17
MSC: Primary 09.1X
MathSciNet review: 0033810
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1950-0033810-1
Article copyright: © Copyright 1950 American Mathematical Society